# SDR SWAA2020090413660

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 46,577 hours, 23,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF FWD ENTRY DOOR IS INOPERABLE.  RELAMPED EXTERIOR EMERGENCY LIGHT AFT OF FWD ENTRY DOOR PER AMM 33-51-04.
